您当前的位置:
首页 >
文章列表页 >
Existence of Positive Periodic Solutions for a Discrete Predator-Prey System
更新时间:2026-09-14
    • Existence of Positive Periodic Solutions for a Discrete Predator-Prey System

    • 离散捕食系统正周期解的存在性
    • Vol. 31, Issue 2, Pages: 95-99(2010)
    • Published:2010

    移动端阅览

  • 李莉, 张广, 靳祯. Existence of Positive Periodic Solutions for a Discrete Predator-Prey System[J]. 2010, 31(2): 95-99. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

80

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Stabiliy of a Predator-Prey System with Refuge
Study on the Ultrasonic Adsorption of Cr(Ⅵ) in Water by Tea Biochar Magnetic Materials
PEG⁃Like Polymers Based on Low Molecular Weight PEI as Gene Vectors
A Shock Wave Testing System for High⁃Altitude Explosion Experiments
Research Progress on Single⁃Photon Detection for Quantum Information About Mechanisms,Devices and Circuit Design

Related Author

徐国明

Related Institution

包头师范学院数学科学学院
0